MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE SYSTEM; NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE SYSTEM; NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the ablation procedure, the patient experienced worsened sensory loss in the left face and arm.There were no further patient complications reported in relation to this event.

Brand Name
NEUROBLATE SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth, mn
MDR Report Key10007303
Report Number3009970070-2020-00037
Device Sequence Number2740788
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;